Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Quasianalyticity with respect to a second-order hyperbolic operator

  • 18 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. Mandelbrojt, Series Adherentes, Regularisation des Suites, Applications, Gauthier-Villars, Paris (1952).

  2. 2.

    M. M. Dzhrbashyan, “An extension of the Denjoy-Carleman quasianalytic classes,” Izv. Akad. Nauk Arm. SSR, Ser. Mat.,3, No. 3, 171–248 (1968).

  3. 3.

    V. I. Matsaev and L. I. Ronkin, “Quasianalytic classes of functions of several variables,” Uch. Zap. Kharkov. Univ.,115, No. 4, 49–57 (1961).

  4. 4.

    V. G. Khryptun, “Classes of functions which are quasianalytic relative to a second-order linear hyperbolic operator,” Izv. Akad. Nauk SSSR, Ser. Mat.,34, No. 5, 1127–1141 (1970).

  5. 5.

    V. G. Khryptun, “Necessary conditions for operator quasianalyticity,” Differents. Uravn.,5, No. 9, 1690–1699 (1969).

  6. 6.

    A. G. Chernyavskii, “Operator quasianalyticity for functions of several variables,” Dokl. Akad. Nauk SSSR,244, No. 2, 296–299 (1979).

  7. 7.

    Yu. I. Lyubich and V. A. Tkachenko, “Quasianalyticity criteria for abstract operators,” Dokl. Akad. Nauk SSSR,190, No. 4, 772–774 (1970).

  8. 8.

    N. N. Chaus, “Uniqueness of a solution of the Cauchy problem for a differential equation with constant coefficients,” Ukr. Mat. Zh.,16, No. 3, 417–421 (1964).

  9. 9.

    B. J. Levin, Distribution of the Zeros of Entire Functions, Amer. Math. Soc. (1972).

  10. 10.

    R. Courant, Methods of Mathematical Physics, Vol. 2: Partial Differential Equations, Wiley-Interscience, New York (1962).

  11. 11.

    V. S. Vladimirov and Yu. N. Drozhzhinov, “The generalized Cauchy problem for an ultraparabolic equation,” Izv. Akad. Nauk SSSR, Ser. Mat.,31, No. 6, 1341–1360 (1967).

  12. 12.

    S. G. Gindikin, “A generalization of parabolic differential operators to the case of multidimensional time,” Dokl. Akad. Nauk SSSR,173, No. 3, 499–502 (1967).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 33, No. 6, pp. 841–846, November–December, 1981.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chernyavskii, A.G. Quasianalyticity with respect to a second-order hyperbolic operator. Ukr Math J 33, 638–641 (1981). https://doi.org/10.1007/BF01085446

Download citation


  • Hyperbolic Operator